# SDR AU980294

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 6244802
- Condition: Corroded
- Location: Lt Rt Aft Spar
- Component: 6244803
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT REAR SPAR ATTACHMENT FITTINGS P/N 62448-02 (LT) AND P/N 62448-03 (RT) CORRODED.
